# SDR COMA0360384

- Difficulty date: August 24, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 2,939 hours, 2,599 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Quadrant
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES DURING APPROACH.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD98-20-01.
